Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 48, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Nov 29, 2011, 10:48 AM CST for Lawrence County, Illinois. It took effect at Nov 29, 2011, 5:00 PM CST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2011, 10:48 AM CST (16:48 UTC)
- In effect from
- Nov 29, 2011, 5:00 PM CST
- Expired
- Dec 3, 2011, 12:26 PM CST
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 31.36 ft at Dec 1, 2011, 1:00 AM CST.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
664
WGUS43 KILX 291648
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1048 AM CST TUE NOV 29 2011
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC101-300648-
/O.NEW.KILX.FL.W.0048.111129T2300Z-111202T1330Z/
/LAWI2.1.ER.111129T2300Z.111130T1800Z.111202T0730Z.NO/
1048 AM CST TUE NOV 29 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM THIS AFTERNOON TO FRIDAY MORNING.
* AT 945 AM TUESDAY THE STAGE WAS 28.4 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 31.8 FEET BY TOMORROW AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
EMBARRAS RIVER
LAWRENCEVILLE 30 28.4 TUE 10 AM 31.7 31.7 29.7
$$7 follow-up statements
443
WGUS83 KILX 301627
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1027 AM CST WED NOV 30 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-010627-
/O.EXT.KILX.FL.W.0048.000000T0000Z-111204T0900Z/
/LAWI2.1.ER.111130T0105Z.111201T1200Z.111204T0300Z.NO/
1027 AM CST WED NOV 30 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE SATURDAY NIGHT.
* AT 945 AM WEDNESDAY THE STAGE WAS 31.1 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.4 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
EVENING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
EMBARRAS RIVER
LAWRENCEVILLE 30 31.1 WED 10 AM 31.4 31.0 30.5
$$699
WGUS83 KILX 010240
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
839 PM CST WED NOV 30 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-011639-
/O.EXT.KILX.FL.W.0048.000000T0000Z-111204T0359Z/
/LAWI2.1.ER.111130T0105Z.111201T1200Z.111203T2159Z.NO/
839 PM CST WED NOV 30 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SATURDAY EVENING.
* AT 745 PM WEDNESDAY THE STAGE WAS 31.4 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.6 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
AFTERNOON.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
EMBARRAS RIVER
LAWRENCEVILLE 30 31.4 WED 8 PM 31.6 31.2 30.4
$$195
WGUS83 KILX 011556
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
956 AM CST THU DEC 1 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-020556-
/O.EXT.KILX.FL.W.0048.000000T0000Z-111204T1330Z/
/LAWI2.1.ER.111130T0105Z.111201T1415Z.111204T0730Z.NO/
956 AM CST THU DEC 1 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SUNDAY MORNING.
* AT 845 AM THURSDAY THE STAGE WAS 31.4 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL TO BELOW
FLOOD STAGE BY EARLY SUNDAY MORNING. KEEP ABREAST OF THE
LATEST FORECASTS BECAUSE ANTICIPATED RAINFALL SUNDAY INTO
MONDAY MAY RESULT IN ADDITIONAL RISES.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 31.4 THU 9 AM 31.1 30.8 29.7
$$
MILLER944
WGUS83 KILX 020313
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
913 PM CST THU DEC 1 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-021713-
/O.CON.KILX.FL.W.0048.000000T0000Z-111204T1330Z/
/LAWI2.1.ER.111130T0105Z.111201T1415Z.111204T0730Z.NO/
913 PM CST THU DEC 1 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SUNDAY MORNING.
* AT 845 PM THURSDAY THE STAGE WAS 31.3 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SUNDAY MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 31.3 THU 9 PM 31.1 30.8 29.7
$$878
WGUS83 KILX 021445
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
845 AM CST FRI DEC 2 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-030445-
/O.EXT.KILX.FL.W.0048.000000T0000Z-111203T1617Z/
/LAWI2.1.ER.111130T0105Z.111201T1415Z.111203T1017Z.NO/
845 AM CST FRI DEC 2 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SATURDAY MORNING.
* AT 745 AM FRIDAY THE STAGE WAS 31.2 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
EMBARRAS RIVER
LAWRENCEVILLE 30 31.2 FRI 8 AM 29.8 26.0 24.3
$$001
WGUS83 KILX 030213
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
813 PM CST FRI DEC 2 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-031613-
/O.EXT.KILX.FL.W.0048.000000T0000Z-111204T0712Z/
/LAWI2.1.ER.111130T0105Z.111201T1415Z.111204T0112Z.NO/
813 PM CST FRI DEC 2 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE SATURDAY NIGHT.
* AT 745 PM FRIDAY THE STAGE WAS 31.0 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EVENING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
EMBARRAS RIVER
LAWRENCEVILLE 30 31.0 FRI 8 PM 30.7 29.2 26.8
$$596
WGUS83 KILX 031826
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1226 PM CST SAT DEC 3 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS
ARE EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC101-031856-
/O.CAN.KILX.FL.W.0048.000000T0000Z-111204T0712Z/
/LAWI2.1.ER.111130T0105Z.111201T1415Z.111203T1630Z.NO/
1226 PM CST SAT DEC 3 2011
THE FLOOD WARNING IS CANCELLED FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT 1145 AM SATURDAY THE STAGE WAS 29.8 FEET.
* FLOOD STAGE IS 30.0 FEET.
* FELL BELOW FLOOD STAGE AT 1030 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 27.5 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
EMBARRAS RIVER
LAWRENCEVILLE 30 29.8 SAT 12 PM 27.5 26.2 27.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Nov 29, 5:24 AM CST, 5 hours 24 minutes earlier.
Area forecast discussion, Nov 29, 5:24 AM CST, 5 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 524 AM CST TUE NOV 29 2011 .DISCUSSION... ISSUED 330 AM CST TUE NOV 29 2011 FORECAST CONCERN IS FLOOD WATCH TODAY EAST OF I-57 AND CHANGEOVER TO SNOW THIS AFTERNOON AND EVENING AND HOW MUCH SNOW OVER EASTERN IL. 00Z MODELS HAVE TRENDED FASTER WITH MOVING STRONG LOW PRESSURE SYSTEM NE AWAY FROM IL DURING TONIGHT. BIGGEST CHANGE IN FORECAST IS ENDING POPS QUICKER AND BRINGING IN CLEARING SKIES SOONER FROM THE WEST. MODELS ARE IN FAIR AGREEMENT THROUGH FRI THEN GFS IS QUICKER WITH BRINGING QPF INTO IL SAT BUT LEANED TOWARD THE SLOWER ECMWF MODEL WHICH IS MORE CONSISTENT WITH LAST MODEL RUN. SHORT TERM...TODAY THROUGH THURSDAY NIGHT RADAR MOSAIC SHOWS RAIN SHIELD EAST OF I-55 WITH FEW HEAVIER BANDS OF RAIN FROM EASTERN MCLEAN COUNTY TO NEAR DECATUR AND TAYLORVILLE AND ALSO SOUTH OF I-70 IN SE IL. ONE LIGHTNING STRIKE RECENTLY NOTED OVER THE SOUTHERN TIP OF IL. PARTLY CLOUDY SKIES IN FAR WESTERN COUNTIES BY GALESBURG AND JACKSONVILLE. TEMPS RANGED FROM NEAR FREEZING WEST OF I-55 TO THE UPPER 30S OVER EASTERN IL IN LOW OVERCAST CLOUDS BELOW 1K FT. SURFACE MAP SHOWS 1002 MB LOW PRESSURE OVER SOUTHERN OHIO AND ARCHED BACK TO A 1005 MB LOW OVER WESTERN KY. ALOFT A STRONG/DEEPENING 538 DM 500 MB LOW WAS NEAR THE TN/AL BORDER. MODELS LIFT STRONG UPPER LEVEL LOW NE TO NEAR THE OH/KY BORDER BY 00Z/6 PM TODAY WHILE 1002 MB SURFACE LOW LIFTS NE INTO LAKE ERIE. STRONG LOW PRESSURE SYSTEM THEN BECOMES NEARLY VERTICALLY STACKED OVER THE EASTERN GREAT LAKES BY DAWN WED. FRONTOGENETIC FORCING AND DEFORMATION ZONE/AXIS OVER EASTERN IL AND WABASH RIVER VALLEY TODAY TO CONTINUE MODERATE RAINS AT TIMES TO EASTERN IL TODAY. AN ADDITIONAL THREE QUARTER TO 1 INCH TODAY FROM I-57 EAST AND WILL CONTINUE THE FLOOD WATCH INTO THIS EVENING FROM DANVILLE TO EFFINGHAM EAST (THOUGH QPF DROPS OFF FAIRLY QUICKLY THIS EVENING BUT DEALING WITH RUNOFF FROM HEAVY RAINS PAST FEW DAYS). DYNAMIC COOLING TO OCCUR THIS AFTERNOON AND EVENING OVER EASTERN IL WITH TEMPS SLIPPING THROUGH THE 30S. THIS TO CAUSE RAIN TO MIX WITH AND EVENTUALLY CHANCE TO SNOW. MODELS STILL KEEP BEST SNOW ACCUMULATIONS NE OF DANVILLE WITH ABOUT 1 INCH IN VERMILION COUNTY...AND HALF INCH OF SNOW FROM CHAMPAIGN TO TERRE HAUTE NE. SEVERAL INCHES OF SNOW LIKELY OVER NORTHERN INDIANA INTO SE LOWER MICHIGAN. ALSO EXPECTING STRONG NORTH WINDS TODAY WITH GUSTS OF 25 TO 35 MPH. PRECIPITATION SHIFTS EAST OF IL BY MIDNIGHT TONIGHT WHILE CLOUDS DECREASE FROM WEST TO EAST LATER THIS EVENING AND OVERNIGHT. THIS BRINGS COLDER LOWS IN THE LOW TO MID 20S. AMPLE SUNSHINE BUT CHILLY TEMPS EXPECTED WED WITH SURFACE RIDGE OVER THE LOWS MS VALLEY AND RIDGING INTO IL AND UPPER LEVEL RIDGE SHIFTING TOWARD IL TOO. SSW FLOW THU WILL MODERATE TEMPS INTO THE 40S AHEAD OF NEXT APPROACHING COLD FRONT FROM WEAK NORTHERN STREAM SHORT WAVE MOVING ACROSS THE GREAT LAKES THU NIGHT INTO FRI MORNING. LIGHT SNOW CHANCES AND FLURRIES STILL APPEARS TO PASS NORTH AND NE OF CENTRAL IL. LONG TERM...FRIDAY THROUGH TUESDAY NIGHT NOT TOO MANY CHANGES MADE IN THE EXTENDED FORECAST AS FORECAST PACKAGED LEANED TOWARD THE SLOWER ECWMF MODEL WITH NEXT WEATHER SYSTEM SAT NIGHT AND SUNDAY. HAVE SMALL CHANCES OF LIGHT RAIN/SNOW NW OF THE IL RIVER BY SAT AFTERNOON. THEN HAVE CHANCE OF LIGHT RAIN/SNOW SAT NIGHT AND SUNDAY OVER CENTRAL IL AND JUST LIGHT RAIN CHANCES IN SE IL. MODELS CONTINUE TO SHOW COLDER AIR ARRIVING BEHIND THIS WEATHER SYSTEM EARLY NEXT WORK WEEK WITH LOWS GETTING INTO THE MID TO UPPER TEENS OVER PORTIONS OF CENTRAL IL...WHICH WOULD BE THE COLDEST AIR OF THE SEASON. HUETTL && .AVIATION... ISSUED 515 AM CST TUE NOV 29 2011 A VARIETY OF WEATHER EXPECTED ACRS THE AREA TODAY WITH MAINLY VFR CONDITIONS WEST OF I-55...AND MVFR TO LOCAL IFR CONDITIONS TO THE EAST WITH RAIN. MODELS SUGGEST A CHANGEOVER TO SNOW POSSIBLE AT CHAMPAIGN THIS AFTERNOON AND EARLY THIS EVENING WITH SOME SLUSHY ACCUMULATIONS OF AN INCH OR LESS POSSIBLE ALONG AND EAST OF I-57. MUCH OF THE PRECIPITATION WILL END EARLY THIS EVE AT CMI WITH VFR CONDITIONS PUSHING IN ACRS ALL OF OUR TAF SITES THIS EVENING AS HIGH PRESSURE BUILDS EAST INTO THE MIDWEST. GUSTY NORTH WINDS WILL BE THE OTHER ISSUE TO DEAL WITH TODAY AS WINDS GUST AS HIGH AS 30 KTS AT TIMES BEFORE BEGINNING TO SLOWLY DIMINISH LATER THIS EVENING AS THE STORM PULLS AWAY FROM THE MIDWEST. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THIS EVENING FOR ILZ046-056-057-062-063- 066>068-071>073. &&
Hazardous weather outlook, Nov 29, 5:40 AM CST, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 540 AM CST TUE NOV 29 2011 ILZ027>031-036>038-040>043-047>053-301200- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 540 AM CST TUE NOV 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STORM SYSTEM WILL BRING THE THREAT FOR RAIN OR SNOW TO THE AREA SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. ILZ046-056-057-062-063-066>068-071>073-301200- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EDGAR-EFFINGHAM-JASPER- LAWRENCE-RICHLAND-VERMILION- 540 AM CST TUE NOV 29 2011 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM WILL BRING RAIN AND GUSTY NORTHERLY WINDS TO THE AREA TODAY. ADDITIONAL RAINFALL TODAY WILL RANGE FROM ONE HALF TO ONE INCH...ON TOP OF WHAT WE HAVE ALREADY RECEIVED OVER THE PAST COUPLE OF DAYS...RESULTING IN SIGNIFICANT RISES ON MANY CREEKS AND STREAMS. AS THE STORM SYSTEM PULLS AWAY...THE RAIN WILL BECOME MIXED WITH OR CHANGE TO SNOW LATE THIS AFTERNOON AND EVENING. AT THIS TIME...IT APPEARS SNOW ACCUMULATIONS WILL BE MINIMAL...WITH PERHAPS AS MUCH AS 1 INCH NEAR THE INDIANA BORDER FROM HOOPESTON TO PARIS. HOWEVER...MOTORISTS PLANNING ON TRAVEL EAST INTO PARTS OF CENTRAL AND NORTH CENTRAL INDIANA SHOULD BE ON THE ALERT FOR THE POTENTIAL FOR WET SNOW ACCUMULATIONS OF SEVERAL INCHES LATE TODAY AND THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER...ANY REPORTS OF FLOODING AND OR SNOW ACCUMULATION WOULD BE MUCH APPRECIATED. ILZ044-045-054-055-061-301200- CHAMPAIGN-DOUGLAS-MOULTRIE-PIATT-SHELBY- 540 AM CST TUE NOV 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM WILL BRING RAIN AND GUSTY NORTHERLY WINDS TO THE AREA TODAY. ADDITIONAL RAINFALL TODAY WILL TOTAL UP TO ONE HALF INCH. AS THE STORM SYSTEM PULLS AWAY...THE RAIN WILL BECOME MIXED WITH OR CHANGE TO SNOW LATE THIS AFTERNOON AND EVENING. AT THIS TIME...IT APPEARS SNOW ACCUMULATIONS WILL BE MINIMAL...WITH AROUND 1 INCH POSSIBLE NEAR THE INDIANA BORDER FROM HOOPESTON TO PARIS. HOWEVER...MOTORISTS PLANNING ON TRAVEL EAST INTO PARTS OF CENTRAL AND NORTH CENTRAL INDIANA SHOULD BE ON THE ALERT FOR THE POTENTIAL FOR WET SNOW ACCUMULATIONS OF SEVERAL INCHES LATE TODAY AND THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STORM SYSTEM WILL BRING THE THREAT FOR RAIN OR SNOW TO THE AREA SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER...ANY REPORTS OF SNOW ACCUMULATION WOULD BE MUCH APPRECIATED. SMITH
In the hours before
Local storm report, Nov 29, 7:00 AM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
700 AM CST TUE NOV 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN NEOGA 39.32N 88.45W
11/29/2011 M1.35 INCH CUMBERLAND IL CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN FLORA 38.67N 88.48W
11/29/2011 M1.81 INCH CLAY IL MESONET
SWOP REPORT.
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
11/29/2011 M1.66 INCH CLAY IL CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
11/29/2011 M1.51 INCH EFFINGHAM IL MESONET
SWOP REPORT.
0600 AM HEAVY RAIN WINDSOR 39.44N 88.60W
11/29/2011 M1.10 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN 10 S MARTINSVILLE 39.19N 87.88W
11/29/2011 M1.32 INCH CLARK IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 S SULLIVAN 39.55N 88.61W
11/29/2011 M1.12 INCH MOULTRIE IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN FLORA 38.67N 88.48W
11/29/2011 M1.51 INCH CLAY IL CO-OP OBSERVER
24 HOUR TOTAL.
&&
TIMTELocal storm report, Nov 29, 7:43 AM CST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
743 AM CST TUE NOV 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
11/29/2011 M1.10 INCH LAWRENCE IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN PARIS 39.62N 87.69W
11/29/2011 M2.00 INCH EDGAR IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN HUTSONVILLE 39.11N 87.66W
11/29/2011 M1.40 INCH CRAWFORD IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN ROBINSON 39.01N 87.74W
11/29/2011 M1.62 INCH CRAWFORD IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN WATSON 39.03N 88.57W
11/29/2011 M1.27 INCH EFFINGHAM IL MESONET
SWOP REPORT.
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
11/29/2011 M1.41 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 E BIRDS 38.84N 87.63W
11/29/2011 M1.22 INCH LAWRENCE IL MESONET
SWOP REPORT.
0730 AM HEAVY RAIN CASEY 39.30N 87.99W
11/29/2011 M1.32 INCH CLARK IL CO-OP OBSERVER
24 HOUR TOTAL.
0730 AM HEAVY RAIN 4 SW NEWMAN 39.76N 88.04W
11/29/2011 M1.35 INCH DOUGLAS IL MESONET
SWOP REPORT.
&&
TIMTELocal storm report, Nov 29, 8:42 AM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
842 AM CST TUE NOV 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN MATTOON 39.48N 88.37W
11/29/2011 M1.54 INCH COLES IL CO-OP OBSERVER
24 HOUR TOTAL.
0730 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
11/29/2011 M1.40 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR TOTAL.
0800 AM HEAVY RAIN 7 NW ROBINSON 39.08N 87.83W
11/29/2011 M1.75 INCH CRAWFORD IL MESONET
SWOP REPORT.
0830 AM HEAVY RAIN 2 NE NEOGA 39.34N 88.43W
11/29/2011 M1.35 INCH CUMBERLAND IL MESONET
SWOP REPORT.
&&
TIMTELocal storm report, Nov 29, 9:25 AM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
925 AM CST TUE NOV 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 E MONTROSE 39.17N 88.32W
11/29/2011 M1.60 INCH JASPER IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 NNW DANVILLE 40.16N 87.63W
11/29/2011 M1.16 INCH VERMILION IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 SSW CHARLESTON 39.43N 88.20W
11/29/2011 M1.81 INCH COLES IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 W ROBINSON 39.01N 87.80W
11/29/2011 M2.00 INCH CRAWFORD IL MESONET
SWOP REPORT.
0700 AM HEAVY RAIN 4 NW NEOGA 39.36N 88.50W
11/29/2011 M1.35 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL.
0830 AM HEAVY RAIN 1 W ARTHUR 39.72N 88.49W
11/29/2011 M1.08 INCH MOULTRIE IL CO-OP OBSERVER
24 HOUR TOTAL.
&&
TIMTELocal storm report, Nov 29, 9:26 AM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
926 AM CST TUE NOV 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
11/29/2011 M1.51 INCH EFFINGHAM IL MESONET
SWOP REPORT.
0600 AM HEAVY RAIN WINDSOR 39.44N 88.60W
11/29/2011 M1.10 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN 10 S MARTINSVILLE 39.19N 87.88W
11/29/2011 M1.32 INCH CLARK IL CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
11/29/2011 M1.10 INCH LAWRENCE IL CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN NEOGA 39.32N 88.45W
11/29/2011 M1.35 INCH CUMBERLAND IL CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN FLORA 38.67N 88.48W
11/29/2011 M1.81 INCH CLAY IL MESONET
SWOP REPORT.
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
11/29/2011 M1.66 INCH CLAY IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 NW NEOGA 39.36N 88.50W
11/29/2011 M1.35 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 W ROBINSON 39.01N 87.80W
11/29/2011 M2.00 INCH CRAWFORD IL MESONET
SWOP REPORT.
0700 AM HEAVY RAIN 4 SSW CHARLESTON 39.43N 88.20W
11/29/2011 M1.81 INCH COLES IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 NNW DANVILLE 40.16N 87.63W
11/29/2011 M1.16 INCH VERMILION IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 E MONTROSE 39.17N 88.32W
11/29/2011 M1.60 INCH JASPER IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN WATSON 39.03N 88.57W
11/29/2011 M1.27 INCH EFFINGHAM IL MESONET
SWOP REPORT.
0700 AM HEAVY RAIN ROBINSON 39.01N 87.74W
11/29/2011 M1.62 INCH CRAWFORD IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN HUTSONVILLE 39.11N 87.66W
11/29/2011 M1.40 INCH CRAWFORD IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN PARIS 39.62N 87.69W
11/29/2011 M2.00 INCH EDGAR IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN FLORA 38.67N 88.48W
11/29/2011 M1.51 INCH CLAY IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 S SULLIVAN 39.55N 88.61W
11/29/2011 M1.12 INCH MOULTRIE IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
11/29/2011 M1.41 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 E BIRDS 38.84N 87.63W
11/29/2011 M1.22 INCH LAWRENCE IL MESONET
SWOP REPORT.
0730 AM HEAVY RAIN 4 SW NEWMAN 39.76N 88.04W
11/29/2011 M1.35 INCH DOUGLAS IL MESONET
SWOP REPORT.
0730 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
11/29/2011 M1.40 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR TOTAL.
0730 AM HEAVY RAIN MATTOON 39.48N 88.37W
11/29/2011 M1.54 INCH COLES IL CO-OP OBSERVER
24 HOUR TOTAL.
0730 AM HEAVY RAIN CASEY 39.30N 87.99W
11/29/2011 M1.32 INCH CLARK IL CO-OP OBSERVER
24 HOUR TOTAL.
0800 AM HEAVY RAIN 7 NW ROBINSON 39.08N 87.83W
11/29/2011 M1.75 INCH CRAWFORD IL MESONET
SWOP REPORT.
0830 AM HEAVY RAIN 2 NE NEOGA 39.34N 88.43W
11/29/2011 M1.35 INCH CUMBERLAND IL MESONET
SWOP REPORT.
0830 AM HEAVY RAIN 1 W ARTHUR 39.72N 88.49W
11/29/2011 M1.08 INCH MOULTRIE IL CO-OP OBSERVER
24 HOUR TOTAL.
&&
TIMTENearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.